# SDR 2011FA0000249

- Difficulty date: April 15, 2011
- Submitted: April 15, 2011
- Operation: General aviation
- Aircraft: N37TD
- Make and model: Beech B300
- Aircraft serial: FL25
- Aircraft time: 7,378 hours, 5,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cross Tie
- Condition: Damaged
- Location: Bs 201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 SHEARED RIVETS IN GUSSET ON FRAME AT FS 201.775 AND STRINGER/CROSS TIE 7R.  DISCREPANCY FOUND DURING SCHEDULED INSP, THIS AREA WAS RECENTLY INCLUDED IN THE INSPECTION GUIDE. THE SIDEWALLS MUST BE REMOVED TO INSPECT CROSS TIES. THE LT SIDE HAD PREVIOUSLY BEEN REPAIRED.
